# SDR U5QA202410230140

- Difficulty date: October 23, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N503VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9565
- Aircraft time: 8,072 hours, 3,160 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LEFT CYAN THRUST REVERSER UNLOCKED CAPTION ILLUMINATED IN FLIGHT ON DEPARTURE ACCELERATING THROUGH 200 KNOTS AT 2000 FOOT ELEVATION AGL.  MX C/A: APPLIED MEL 78-31-01, DEACTIVATED LH TR IAW GL5000 GVFD AMM TASK 78-30-00-040-802.
